| Model Number |
5076-58 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Capturing Problem (2891)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Syncope/Fainting (4411)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implanted on (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced syncope and pause was noted while transporting to hospital.Right ventricular (rv) lead exhibited high and undefined lead impedance warning in unipolar and bipolar configuration and polarity switch.Recent increase in thresholds were noted on the rv lead.The right atrial (ra) lead exhibited out of range high unipolar impedance.Over-sensing was noted on the rv lead during non-sustained ventricular tachycardia (vt) episodes.The leads were capped and replaced.No further patient complications have been reported as a result of this event.